Bibtex de la publication

@Article{ MaSo2012.1,
author = {Matthes, Ralph and Soloviev, Sergei},
title = "{Preface to the special issue: commutativity of algebraic diagrams}",
journal = {Mathematical Structures in Computer Science, CAMCAD '09 Commutativity of Algebraic Diagrams},
publisher = {Cambridge University Press},
address = {http://www.cambridge.org/},
year = {2012},
month = {d├ęcembre},
volume = {22},
number = {6},
pages = {901--903},
language = {anglais},
URL = {http://dx.doi.org/10.1017/S0960129511000636}
}